# SDR 03FDEA00738

- Difficulty date: May 16, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- Aircraft time: 71,529 hours, 18,379 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: D103200103
- Part serial: S00581
- Condition: Inoperative
- Location: Zone 700
- Part time: 39,971 hours, 12,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION AFTER DEPARTURE, FRONT DISPLAY (F/O) LT MAIN GEAR LIGHT   REMAINED RED, ALL OTHERS EXTINGUISHED.  RECYCLED GEAR IAW RED TAB PROCEDURE-  GEAR RETRACTED NORMALLY;  ALL LIGHTS EXTINGUISHED.   R/R PROX BOX.
